# SDR ABXA20121203320

- Difficulty date: December 3, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 145T86111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KEEL BEAM IN LEFT WHEEL WELL AT STA 982 LBL 10.  REPAIRED KEEL BEAM IN LEFT WHEEL WELL AT STA 982 LBL 10 IAW REA B653-60411-MR.  ACFT WAS GROUNDED.
